# SDR SWAA2017030712361

- Difficulty date: March 3, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,464 hours, 24,425 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 287A1542
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER SHELF PANEL BETWEEN THE NR 7 AND 8 SPOILERS, AFT SUPPORT BRACKET CRACKED AT OTBD UPPER FASTENER.    R & R THE BRACKET IAW SRM.
